# SDR DALA14020243149

- Difficulty date: April 1, 2014
- Submitted: April 2, 2014
- Operation: Air carrier
- Aircraft: N349NB
- Make and model: Airbus A319-114
- Aircraft serial: 1815
- Aircraft time: 31,365 hours, 16,108 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Frames 21-24
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MAJOR CHECK, TWO DENTS WERE FOUND ON OUTER SKIN PANEL BETWEEN FRAMES 21-24 AND STRINGERS 22 - 25 LT.  DAMAGED AREA TRIMMED AND REPAIR ACCOMPLISHED IAW ERA 524166-14, SECTION.
